# SDR 95ZZZX5345

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47666
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, CORROSION WAS FOUND ON THE RT AFT FUSELAGE CANTED BULKHEAD AREA, STA 1143, STR 9, EXFOLIATED BEYOND LIMITS.  REMOVED 18.025 INCHES OF EXFOLIATED LONGERON, FABRICATED REPAIR LONGERON OF 7075T6-.063.  FABRICATED REPAIR SPLICES OF 7075-T6.063 IAW SRM 53-02.  ALODINE AND PRIME PARTS IAW SRM 51-10-03, FAY SURFACE SEAL PARTS IAW SRM 51-20-0.  N/R NR 027D1-4072.
